# SDR IPXA2025013074817

- Difficulty date: January 30, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 44,632 hours, 21,777 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

**EMERGENCY DECLARED.  ATB, ON CLIMB OUT AFTER V NAV SELECTED R ENGINE COMPRESSOR STALLED AND MAX EGT WAS 892. RAN CHECKLIST AND RETURNED TO SJO OVERTEMPERATURE IS ZONE A PER FIM TASK 71-05 FAULT TREE 824, PERFORM FIM TASK 71-06 FAULT TREE 812 AND REPORT RESULTS OF BLOCK 11 AND BLOCK 13 TO POWERPLANT LIAISON ENGINEERING.
